Isomorphisms of $H^\ast$-triple systems

Metadatas

Date

1992

type
Language
Identifiers
  • handle:  10670/1.467y41
  • ASNSP_1992_4_19_4_507_0
  • oai:numdam.org:ASNSP_1992_4_19_4_507_0
  • citation: Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Sér. 4, 19 no. 4, 1992, 507-514
  • MR 1205882
  • Zbl 0805.46055
Organization

Cellule Mathdoc


Cite this document

A. Castellón Serrano et al., « Isomorphisms of $H^\ast$-triple systems », Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, ID : 10670/1.467y41


Metrics


Share / Export

From the same authors

Within the same disciplines